Biblioteca de la Universidad Complutense de Madrid

Representation of Spaces of Entire Functions on Banach Spaces

Impacto



Ansemil, José María M. y Aron, Richard M. y Ponte, Socorro (2009) Representation of Spaces of Entire Functions on Banach Spaces. Publications of the Research Institute for Mathematical Sciences, 45 (2). pp. 383-391. ISSN 0034-5318

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

148kB

URL Oficial: http://www.kurims.kyoto-u.ac.jp/~prims/pdf/45-2/45-2-10.pdf




Resumen

We prove the impossibility of expressing the space of entire functions on any infinite dimensional complex Banach space with a Schauder basis E as a countable union of spaces of entire functions that are bounded on countable open covers of E.


Tipo de documento:Artículo
Palabras clave:entire function on a Banach space; inductive limit; Schauder basis
Materias:Ciencias > Matemáticas > Funciones (Matemáticas)
Código ID:16790
Referencias:

R. M. Aron, Entire functions of unbounded type on a Banach space, Boll. Un. Mat. Ital. (4) 9 (1974), 28–31.

G. Coeuré, Fonctions plurisousharmoniques sur les espaces vectoriels topologiques et applications àe l’étude des fonctions analytiques, Ann. Inst. Fourier (Grenoble)20 (1970), fasc. 1, 361–432.

S. Dineen, Complex analysis on infinite-dimensional spaces, Springer Monographs in Mathematics, Springer, London, 1999.

J. Lindenstrauss and L. Tzafriri, Classical Banach spaces. I and II, Classics in Mathematics, Springer, Berlin, 1977.

J. Mujica, Spaces of germs of holomorphic functions, in Studies in analysis, Adv. in Math. Suppl. Stud. 4, 1–41, Academic Press, New York, 1979.

L. Nachbin, Topology on spaces of holomorphic mappings, Ergebnisse der Mathematik und ihrer Grenzgebiete 47, Springer-Verlag New York Inc., New York, 1969.

Depositado:22 Oct 2012 09:15
Última Modificación:07 Feb 2014 09:35

Sólo personal del repositorio: página de control del artículo